This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
my father just got through another stroke recently. he has been on Plavix for two years since the first one in 2008. my question is Plavix would reduce the risk of stroke but could not 100% prevent it, correct?
I am not sure what is the cause yet this time. he is still in the process of going through all various types of tests and so far the doctor seems very comfortable with the results available; also he has totally recovered without any sign of stroke symptoms. I do know there was a 10-day break in June this year where he stoped taking Plavix, that is possible the reason he got the attack?
Hello, sorry to hear about your dad. I'm 43 an had a sevral strokes in the past year. This past July I had to stop take Plavix of 7 days for a surgery i was going to have, It went well but when I woke up I have had a stroke, but after 24 hours all the sideaffects went away and the Doc's called it a TIA, (mini stroke)so things like that can happen, good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.